# SDR USAABB03065

- Difficulty date: April 27, 2003
- Submitted: May 19, 2003
- Operation: Air carrier
- Aircraft: N603AU
- Make and model: Boeing 757225
- Aircraft serial: 22198
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8731002511REV15
- Condition: Inoperative
- Location: L3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - FOUND EXIT IDENTIFIER AT L3 DOOR INOPERATIVE.  MAINTENANCE REPLACED THE LIGHT ASSEMBLY.  (M)
